# SDR 2006FA0001231

- Difficulty date: November 30, 2006
- Submitted: December 28, 2006
- Operation: General aviation
- Aircraft: N700VT
- Make and model: Raythn DH125
- Aircraft serial: 257158
- Engine: Garrtt TFE731*
- System (JASC): 3411 · Pitot/Static System
- Part: Static Port
- Part number: E420191
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROSEMOUNT STATIC PORTS DO NOT FIT CONTOUR OF AIRCRAFT SKIN. PORTS ARE NOT UNIFORM IN THICKNESS.  CAN NOT INSTALL NEW PORT AND MATCH STEP HEIGHT TO MEET ORIGINAL RVSM CERTIFICATION.  OTHER ISSUES: WHEN PORT IS INSTALLED, PORT CAUSE STRESS.  AC SKIN DO TO CONTOUR FIT.  INSTALLATION OF PORT ALSO PUTS STRESS ON PLATE TO HEATER BLOCK AND CAUSES CRACKING IN THE MATING SURFACE CAUSING PORT TO HAVE STATIC SYSTEM LEAK.  (K)
